Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 3  


Partial Differential Equations
On an analytic nonlinear periodic problem
Yu. A. Dubinskii
371
Nonlinear phenomena in nonstationary processes described by asymptotically linear equations
A. S. Kalashnikov
381
On equations with noncompact indefinite operators
I. A. Kuzin
392
On the behavior of solutions of a mixed initial-boundary value problem for an equation of non-Newtonian polytropic filtration
V. V. Kurta
402
On the “dead zone” for semilinear degenerate elliptic inequalities
E. M. Landis
414
Conditions for the solvability of the first boundary value problem for the parabolic equation $F(t,x,u,u_x,\Delta u,u_t)=0$
G. I. Laptev
424
Resonance-ill-posed problems and their regularization
V. P. Maslov
435
Vortex ill-posedness of the equations of an ideal gas and its regularization
V. P. Maslov
448
The Stefan problem with surface tension as a limit of the phase field model
P. I. Plotnikov, V. N. Starovoitov
461
Sharp a priori estimates for some quasilinear elliptic equations
S. I. Pokhozhaev
472
Asymptotic solutions of a phase field system
E. V. Radkevich
487
Higher-order quasilinear parabolic equations with Hölder solutions
I. V. Skrypnik
501
Fatou's theorem for solutions of second-order quasilinear parabolic equations
I. I. Skrypnik
515
Global solutions of nonlinear Schrödinger equations with variable coefficients in exterior domains of a three-dimensional space
Tsutsumi Masayoshi
523
Dynamics of the geometry of the support of the generalized solution of a higher-order quasilinear parabolic equation in divergence form
A. E. Shishkov
537
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022